Only after examining your throat would it be possible to truly answer your question. However one possibility is that the spicy food has irritated your throat.
Another possibility is that your sinus problems are causing postnasal drip. This is drainage from the nose and sinuses dripping down the back of the throat. There could be several reasons for this drainage. One reason is an allergy. A second reason is a non-allergic, non-infectious inflammation in the sinuses that can linger after a cold. A third reason is chronic sinusitis. Postnasal drip can cause a sore throat as a result of irritation of the throat. You may experience the postnasal drip as a constant feeling of mucus at the back of your throat. Typically this is worse at night when you lay down to sleep. Generally this irritation feels the worst when you wake up and gets better as the day goes on.
The fat content in dairy products can thicken mucus. Generally eating dairy products with less fat content is helpful. Drinking plenty of water will help to thin the mucus so that it moves more easily. As long as you are not on a fluid restriction you should be drinking 6 to 8 8-ounce glasses of non-caffeine non-alcoholic fluid daily. Clearing your throat can irritate your throat and make it sore. When you feel the need to clear your throat sip some water to clear the mucus.
An antihistamine can dry up the postnasal drip. However, it may make the mucus thicker and more difficult to move. A decongestant like Sudafed
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.